# SDR CALA2025061005419

- Difficulty date: June 5, 2025
- Submitted: June 10, 2025
- Operation: Air carrier
- Aircraft: N12109
- Make and model: Boeing 757224
- Aircraft serial: 27299
- Aircraft time: 113,507 hours, 26,449 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Nut
- Part number: BACN10YR5CD
- Condition: Damaged
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1R ARM LIGHT WOULD NOT ILLUMINATE. NOW 1R WILL NOT DISARM WITH H ANDLE GIRT SLIDERS STUCK HALFWAY. UNABLE TO DISARM OR FULLY ARM. FOUND BROKEN SHAFT ENDPIECE AT BOTTOM OF DOOR. SEE ATTACHED. ITEM #645, IPC REF 52-11-01-28. SPLINED SHAFT, PN 140N2750-1.  REF IPC 52-11-20-20, ITEM #100 FOR CRANK ASSY. SHOWING ONE IN STOCK IN EWR M&E # 19-5211-3-0369, REMOVED AND REPLACED R1 DOOR GIRT BAR CRANK ASSEMBLY ACTUATOR IAW CMM 52-11-05. OPERATIONAL CHECK NORMAL.
